# SDR SWIA202158198

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CABIN FLOOR SEAT RAIL/TRACK ON LBL 9.0 BETWEEN FS 409+128 AND FS 559 HAS MULTIPLE SPOTS OF CORROSION, SCRATCHES AND NICKS.     (C-CHECK RO 5/16/2021)    REMOVED THE CORROSION AND OTHER DAMAGE FROM THE SEAT TRACK, FS409+126 TO FS559+4 LBL9.0 PART # 601R31032-7 REF. CRJ200 SRM 51-12-00 AND CRJ200 SRM 51-21-06. THE BLEND ON THE SEAT TRACK AT FS409+126 TO FS559+4 LBL9.0 PART # 601R31032-7 IS OUT OF LIMITS REF. CRJ200 SRM 53-21-49. REMOVED THE SEAT TRACK AT FS409+126 TO FS559+4 LBL9.0 PART # 601R31032-7 REF. CRJ200 AMM 53-01-11-000-802. REPLACED SEAT TRACK FROM FS409+126 TO FS559+4 LBL9.0 PART #601R31032-7 WITH NEW PART REF CRJ 200 AMM 53-01-11-400-802.
